# SDR CA000926013

- Difficulty date: June 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna P172D
- Aircraft time: 3,134 hours
- Engine: Cont GO300E
- Propeller: Mcauly 1B175*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Part number: GO300D
- Condition: Failed
- Location: Engine Bay
- Part time: 2,055 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: E, J
- Precautionary procedure: B, E

## Discrepancy

(CAN) - ENGINE INSTALLED AFTER OVERHAUL  GROUND RUNS COMPLETED, STATIC R.P.M., 0.1 PRESSURE AND OIL TEMPERATURE NORMAL,  ENGINE CONTROLS FUNCTIONING NORMAL.- FIRST FLIGHT WAS APPROXIMATELY 12 MINUTES AIR TIME AND SEEMED TO RUNSMOOTHLY. - SECOND FLIGHT WAS CONDUCTED AND AIRCRAFT STARTED TO MAKE NOISES AND  VIBRATE DURING THE LEFT TURN OUT FROM THE CIRCUIT. SHOT DOWN WAS  COMPLETED AND PILOT WAS ABLE TO LAND AT AIRPORT. -  ENGINE INSPECTION FOUND CENTRE CYLINDER ON PASSENGER SIDE, PISTON NOT MOVING. ENGINE REMOVED.
